# SDR CALA2025120211693

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 35,626 hours, 13,063 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 202190101
- Part serial: 5546
- Condition: Faulted
- Location: Zone 100
- Part time: 35,610 hours, 13,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD NR 1 LOW PRESSURE ILLUMINATED ON DEPARTURE PERFORMED INITIAL EVALUATION IAW FIM 29-30 TASK 812. COULD NOT FIND ANY EXTERNAL HYD LEAKS, SYS RESERVOIR INDICATION WAS LOW & HAS FLUID WITHIN THE TRANSMITTER.  SERVICED A SYS WITH 1 GALLON OF HYD WITH NO MOVENT OF TRANSMITTER MOVEMENT.  ACCOMPLISHED FIM 29-30, TASK 812, STEP F 1-5,  NO DEFECTS NOTED ON EDP CASE DRAIN FILTER MODULE.  PULLED CB D5 AT P18-2 & CB D11 AT P6-1 TAGGED AND COLLARED PER SUBTASK 29-33-12-860-005.  FOUND HYD SYS A INDICATION GAUGE & TRANSMITTER FAULTY LEAKED FUILD INSIDE GAUGE. R & R SYS A HYD INDICATOR & TRANSMITTER IAW HYD FLUID QTY TRANSMITTER-INDICATOR.   REMOVAL/INSTALLATION REFERENCE 29-33-12/401. TEST PASSED. OPS CHECKED GOOD. PERFORMED ENGINE RUN.
